Averages of simplex Hilbert transforms

Polona Durcik, Joris Roos

Research output: Contribution to journalArticlepeer-review

Abstract

We study a multilinear singular integral obtained by taking averages of simplex Hilbert transforms. This multilinear form is also closely related to Calderón commutators and the twisted paraproduct. We prove Lp bounds in dimensions two and three and give a conditional result valid in all dimensions.
Original languageEnglish
Pages (from-to)633-647
JournalProceedings of the american mathematical society
Volume149
Early online date7 Dec 2020
DOIs
Publication statusPublished - 28 Feb 2021

Fingerprint

Dive into the research topics of 'Averages of simplex Hilbert transforms'. Together they form a unique fingerprint.

Cite this